# SDR HALA96130

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICBI
- Make and model: Doug DC-9-51
- Aircraft serial: 48122
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Part number: 204950
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 539 - OGG - FLIGHT ATTENDANT REPORTED STRONG BURNING SMELL THROUGHOUT CABIN, SMELLED ELECTRICAL.  ODOR STARTED JUST AFTER TAXI FROM RAMP.  INSPECTED TAIL COMPARTMENT, E/E COMPT AND BOTH ENGINES.  OPERATED BOTH PACKS AND NOTICED LEFT PACK DUCT TEMP VERY HIGH AT 120 DEGREES, AND HOT AIR COMING THROUGH RIGHT PACK.  OPS CHECK OK WHEN ISOLATED FROM LEFT PACK.  ITEM CONTINUED PER MEL AND LEFT PACK SCHEDULED FOR CHANGE.  (M)
